MathSciNet Relay Station
MathSciNet bibliographic data
MR1664788 (99k:53078) 53C21 (58E11)
Gursky, M. J.; LeBrun, C. Yamabe invariants and ${\rm Spin}\sp c$ structures. Geom. Funct. Anal. 8 (1998), no. 6, 965–977.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement